Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having lower back pain, wetness and sweaty buttocks on sexual arousal. Cure for symptoms?

i have had lower back pain for around 6 months, GP tests showed nothing, so i assumed it was due to poor flexibility. within the last 2 months i have had anal leakage/sweaty bum cheeks. worst when needing to use the toilet or sexually aroused. i have to wipe and pat down my bottom after using the toilet as it gets so bad it soaks through my underwear.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the lower back and the symptoms you have mentioned can be due to a nerve root irritation at the level of the lumbosacral junction or at a lower level causing the excessive sweating. An MRI scan will help in detecting any such pathology.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor